# SDR SWAA2016093008312

- Difficulty date: September 27, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 61,182 hours, 48,025 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603202S
- Part serial: PA604
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 LE SLAT DELAMINATED OUTBOARD SIDE AFT EDGE.  R&R NR 4 SLAT PER AMM.
